MAUDE Adverse Event Report: BIOMET UK LTD. CER BIOLOXD MOD HD 36MM -3 NK; HIP PROSTHESIS

BIOMET UK LTD. CER BIOLOXD MOD HD 36MM -3 NK; HIP PROSTHESIS
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 07/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Remains implanted.Concomitant medical products: medical product: tprlc 133 t1 pps ho 12x144mm 4mm t1 catalog #: 51-104120 lot #: 3963567, medical product: shell porous with cluster holes 62 mm catalog #: 00620206222 lot #: 64005427, medical product: liner standard 3.5 mm offset 36 mm i.D.For use with 62 mm o.D.Shell catalog #: 00630506236 lot #: 64376417.The investigation is in process.Once the investigation is complete, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that patient underwent primary right tha performed.Subsequently patient experienced a hematoma to right hip.No medical intervention was reported and it was noted to have resolved.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that pateint underwent primary right tha performed.Subsequently patient experienced a hematoma to right hip.No medical intervention was reported and it was noted to have resolved.

Brand Name
CER BIOLOXD MOD HD 36MM -3 NK
Common Device Name
HIP PROSTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
MDR Report Key8934241
Report Number3002806535-2019-00703
Device Sequence Number18940093
Product Code LZO
UDI-Device Identifier00887868248474
UDI-Public00887868248474
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number12-115120
Device Lot Number2971248
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/13/2019
Supplement Date Received by Manufacturer09/25/2019
Initial Report FDA Received Date08/27/2019
Supplement Report FDA Received Date09/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Weight79